# SDR SWIA200211217

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 1,077 hours, 841 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70607
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM CH 2 AND MACH TRIM DISENGAGED CLIMBING OUT OF SLC.  RAN QRH PROCEDURE.  DID NOT RE-ENGAGE.  RETURNED TO SLC.  REMOVED AND REPLACED HORIZONTAL STABILIZER TRIM UNIT WITH SERVICEABLE UNIT.  OPS CHECK SATISFACTORY IAW CRJ MM 27-41-01.
